RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 1, Pages 38–41 (Mi dan8077)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Asymptotic expansions of the solutions of differential equations on complex manifolds

B. Yu. Sternin, V. E. Shatalov


Full text: PDF file (522 kB)

English version:
Doklady Mathematics, 1988, 36:1, 31–34

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 11.02.1986

Citation: B. Yu. Sternin, V. E. Shatalov, “Asymptotic expansions of the solutions of differential equations on complex manifolds”, Dokl. Akad. Nauk SSSR, 295:1 (1987), 38–41; Dokl. Math., 36:1 (1988), 31–34

Citation in format AMSBIB
\Bibitem{SteSha87}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Asymptotic expansions of the solutions of differential equations
on complex manifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 1
\pages 38--41
\mathnet{http://mi.mathnet.ru/dan8077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902941}
\zmath{https://zbmath.org/?q=an:0664.58037}
\transl
\jour Dokl. Math.
\yr 1988
\vol 36
\issue 1
\pages 31--34


Linking options:
  • http://mi.mathnet.ru/eng/dan8077
  • http://mi.mathnet.ru/eng/dan/v295/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, V. E. Shatalov, “On the solvability of the first Cousin problem for a class of multivalued analytic functions”, Math. USSR-Izv., 35:2 (1990), 393–409  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:14
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020